# SDR DALA2016060804416

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS RT CUSP WEB BETWEEN BS 218 TO 237 X 44.   CUSP WEB WAS REPLACED IAW SRM 51-41-01, 51-41-02, 51-41-05, AND DWG 9930538, REV CC.
